# SDR UIEA01065

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 65B01714565
- Condition: Cracked
- Location: Bs 420
- Part time: 77,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND FRAME STATION 420 CRACKED AT STRINGER 14 (E)L AND STRINGER 15L AT THE SHEAR DOUBLER COMMON TO THE STRINGER CUTOUT.  TRIMMED AWAY TWO FASTENER ROWS OF THE OUTBOARD REINFORCING ANGLE.  STOP DRILLED CRACKS.  FABRICATED FILLER, DOUBLERS AND REPAIR ANGLE, INSTALLED PER STANDARD PRACTICES.  REINSPECT AREA PER SB 747-53A2265 AT 3000 CYCLE INTERVALS.  (M)
